# SDR SWIA2019110446648

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Plate
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HINGE FAIRING 592BB GUIDE PLATE CHAFED.  (C-CHECK) RO: 11/3/2019 ORIGINAL GUIDE PLATE THICKNESS .045, CHAFE DAMAGE .017, REMAINING THICKNESS .028 FOUND TO BE OUT OF LIMITS IAW SRM.
